# SDR ASAA2022072339168

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 29,760 hours, 9,444 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO #2 FAIL. GROUNDED - YES. PERFORMED B737-900 FIM 23-11 TASK 801, LRU BITE TEST GOOD. PERFORMED HF SYSTEM TEST REF B737-9 AMM 23-11-00. #2 HF TUNES , TRANSMITS AND RECEIVES. OPS CHK NML. GROUND VERIFIICATION TEST GOOD.
